Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006 (2006), Article ID 37643, 17 pages
http://dx.doi.org/10.1155/JAMSA/2006/37643

Locally periodic homogenization of reflected diffusion

1Université Gaston Berger, Saint-Louis BP 234, Senegal
2Department of Mathematics, Faculty of Sciences Semlalia, Marrakesh BP 2390, Morocco

Received 27 July 2005; Accepted 15 February 2006

Copyright © 2006 Aboubakary Diakhaby and Youssef Ouknine. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Benchérif-Madani and É. Pardoux, “Homogenization of a diffusion with locally periodic coefficients,” Lecture Notes in Mathematics, pp. 397–409, 2004. View at Google Scholar
  2. A. Benchérif-Madani and É. Pardoux, “Locally periodic homogenization,” Asymptotic Analysis, vol. 39, no. 3-4, pp. 263–279, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Bensoussan, J.-L. Lions, and G. C. Papanicolaou, Asymptotic Analysis for Periodic Structures, vol. 5 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, 1978. View at Zentralblatt MATH · View at MathSciNet
  4. P. Billingsley, Convergence of Probability Measures, John Wiley & Sons, New York, 1968. View at Zentralblatt MATH · View at MathSciNet
  5. M. I. Freĭdlin, “The Dirichlet problem for an equation with periodic coefficients depending on a small parameter,” Teorija Verojatnosteĭ i ee Primenenija, vol. 9, pp. 133–139, 1964. View at Google Scholar · View at MathSciNet
  6. M. I. Freĭdlin, Markov Processes and Differential Equations: Asymptotic Problems, Lectures in Mathematics ETH Zürich, Birkhäuser, Basel, 1996. View at Zentralblatt MATH · View at MathSciNet
  7. Ĭ. Ī. Gīhman and A. V. Skorohod, Stochastic Differential Equations, Springer, New York, 1972. View at Zentralblatt MATH · View at MathSciNet
  8. A. G. Malliaris, Stochastic Methods in Economics and Finance, vol. 17 of Advanced Textbooks in Economics, North-Holland, Amsterdam, 1982, with a foreword and contributions by W. A. Brock, eight reprint 1999. View at Zentralblatt MATH · View at MathSciNet
  9. Y. Ouknine and É. Pardoux, “Homogenization of PDEs with non linear boundary condition,” in Ascola Conference, pp. 293–307, 2004.
  10. É. Pardoux, “Homogenization of linear and semilinear second order parabolic PDEs with periodic coefficients: a probabilistic approach,” Journal of Functional Analysis, vol. 167, no. 2, pp. 498–520, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Słomiński, “Euler's approximations of solutions of SDEs with reflecting boundary,” Stochastic Processes and Their Applications, vol. 94, no. 2, pp. 317–337, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. D. W. Stroock and S. R. S. Varadhan, “Diffusion processes with boundary conditions,” Communications on Pure and Applied Mathematics, vol. 24, pp. 147–225, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Tanaka, “Homogenization of diffusion processes with boundary conditions,” in Stochastic Analysis and Applications, vol. 7 of Advanced Probability in Related Topics, pp. 411–437, Dekker, New York, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet